Richard Froese
Richard Froese
Professor of Mathematics, University of British Columbia
Dirección de correo verificada de math.ubc.ca
Título
Citado por
Citado por
Año
Schrödinger operators: With application to quantum mechanics and global geometry
HL Cycon, RG Froese, W Kirsch, B Simon
Springer, 2009
25822009
Exponential bounds and absence of positive eigenvalues for N-body Schrödinger operators
R Froese, I Herbst
Communications in Mathematical Physics 87 (3), 429-447, 1982
2561982
A new proof of the Mourre estimate
R Froese, I Herbst
Duke Mathematical Journal 49 (4), 1075-1085, 1982
1521982
Asymptotic distribution of resonances in one dimension
R Froese
Journal of differential equations 137 (2), 251-272, 1997
1281997
Realizing holonomic constraints in classical and quantum mechanics
R Froese, I Herbst
Communications in Mathematical Physics 220 (3), 489-535, 2001
992001
Spectral analysis of second-order elliptic operators on noncompact manifolds
R Froese, P Hislop
Duke mathematical journal 58 (1), 103-129, 1989
841989
Absolutely continuous spectrum for the Anderson model on a tree: a geometric proof of Klein’s theorem
R Froese, D Hasler, W Spitzer
Communications in mathematical physics 269 (1), 239-257, 2007
802007
On the absence of positive eigenvalues for one-body Schrödinger operators
R Froese, I Herbst, M Hoffmann-Ostenhof, T Hoffmann-Ostenhof
Journal d’Analyse Mathématique 41 (1), 272-284, 1982
661982
L 2-exponential lower bounds to solutions of the Schrödinger equation
R Froese, I Herbst, M Hoffmann-Ostenhof, T Hoffmann-Ostenhof
Communications in Mathematical Physics 87 (2), 265-286, 1982
581982
Transfer matrices, hyperbolic geometry and absolutely continuous spectrum for some discrete Schrödinger operators on graphs
R Froese, D Hasler, W Spitzer
Journal of Functional Analysis 230 (1), 184-221, 2006
542006
A Mourre estimate for a Schrödinger operator on a binary tree
C Allard, R Froese
Reviews in Mathematical Physics 12 (12), 1655-1667, 2000
512000
Existence of Stark ladder resonances
J Agler, R Froese
Communications in mathematical physics 100 (2), 161-171, 1985
491985
Upper bounds for the resonance counting function of Schrödinger operators in odd dimensions
R Froese
Canadian Journal of Mathematics 50 (3), 538-546, 1998
451998
Schrödinger Operators, Texts and Monographs in Physic
H Cycone, R Froese, W Kirsch, B Simon
Springer Verlag, 1985
381985
The Laplace operator on hyperbolic three manifolds with cusps of non-maximal rank
R Froese, P Hislop, P Perry
Inventiones mathematicae 106 (1), 295-333, 1991
371991
A Mourre estimate and related bounds for hyperbolic manifolds with cusps of non-maximal rank
R Froese, P Hislop, P Perry
Journal of functional analysis 98 (2), 292-310, 1991
371991
Topics in the Theory of Schrödinger operators
HL Cycon, R Froese, W Kirsh, B Simon
to appear, 1987
341987
L2-lower bounds to solutions of one-body Schrödinger equations
R Froese, I Herbst, M Hoffmann-Ostenhof, T Hoffmann-Ostenhof
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 95 (1-2 …, 1983
291983
Absolutely continuous spectrum for the Anderson model on a product of a tree with a finite graph
R Froese, F Halasan, D Hasler
Journal of Functional Analysis 262 (3), 1011-1042, 2012
212012
Absolutely continuous spectrum for a random potential on a tree with strong transverse correlations and large weighted loops
R Froese, D Hasler, W Spitzer
Reviews in Mathematical Physics 21 (06), 709-733, 2009
212009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20